# SDR FDEA201402030252

- Difficulty date: February 3, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FX146N34104
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING FUSELAGE SKIN IMPACT STATION 1440 TO 1480, STRINGER 18R.  A SKIN REPAIR STATION 1440 - 1480, STRINGER 17R - STRINGER 22R, WAS ACCOMPLISHED ON STAM WC 6000100363 & EA 757-5361-16-F4368, REV WITH FORM 8110-3 ATTACHED, IAW EA F-5330-T0304947.  FUSELAGE PLATES & SKINS - SKIN DENT & SCRIBE REPAIR BETWEEN STATION 1440 - 1480, STRINGER 17R & STRINGER 22R.  THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.
